# SDR VNAA202111309995

- Difficulty date: November 30, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 43,320 hours, 32,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK CORRODED AT RBL 9 BETWEEN FS 677- FS 830. RH FLOOR SEAT TRACK CORRODED BETWEEN FS 830-FS 969 AT RBL 9. LH FLOOR SEAT TRACK AT LBL 9 CORRODED BETWEEN FS 830-FS 969.
